MAUDE Adverse Event Report: STERIS CORPORATION POWERLIFT PLUS STIRRUPS

STERIS CORPORATION POWERLIFT PLUS STIRRUPS
Model Number POWERLIFT PLUS
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in progress; a follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure their powerlift plus stirrups would not remain in the lock position.The procedure was completed successfully without report of delay.No report of injury.
 
Additional Manufacturer Narrative
The powerlift stirrups subject of the reported event were returned to the supplier for evaluation.The supplier's evaluation found no issue with the function or operation of the stirrups; the reported event could not be duplicated.The powerlift stirrups instructions for use states, "the boot has a self-adjusting design to protect the calf during raising or lowering of the legs.It is free floating and moves with the patient's leg as needed.".A steris account manager performed in-service training with user facility personnel on the proper use and operation of the stirrups.No additional issues have been reported.

Brand Name
POWERLIFT PLUS STIRRUPS
Common Device Name
STIRRUPS
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key22104404
Report Number1043572-2025-00052
Device Sequence Number8149755
Product Code EYD
UDI-Device Identifier00724995217280
UDI-Public(01)00724995217280(11)250116
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPOWERLIFT PLUS
Device Catalogue NumberBF867
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown